# SDR ASAA9880045

- Difficulty date: March 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5610 · Flight Compartment Windows
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Lt Cockpit
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT - PRIOR TO DEPARTURE OF FLT, 539, CREW REPORTED THE FLIGHT COMPARTMENT LEFT SLIDING WINDOW WAS DIFFICULT TO OPEN. ADJUSTED THE FLIGHT COMPARTMENT LEFT SLIDING WINDOW MECHANISM AND OPERATED NORMALLY.  (M)
